# SDR 9BPA2012FA0000714

- Difficulty date: August 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N35BP
- Make and model: Israel GALAXY
- Aircraft serial: 16
- Aircraft time: 4,168 hours, 2,353 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Flex Line
- Condition: Failed
- Location: Pax Oxygen
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX OXYGEN SYSTEM FAILED TO DEPLOY DURING FUNCTIONAL CHECK. UPON INVESTIGATION, MX FOUND MULTIPLE O2 FLEX LINES HAD FAILED AT MULTIPLE LOCATIONS ON EACH LINE. BASE PN ON ALL FLEX LINES IS O2C20T1. A TOTAL OF 6 LINES BLEW OUT.  ALL WERE DIFFERENT LOT NUMBERS AND MFG FROM 03/07/2000 TO 01/12/2001.
